# SDR AALA20160623007

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 113,030 hours, 18,466 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. MCO, AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CRUISE, EICAS DISPLAYED A L/E MESSAGE AND THE L/E INDICATOR DISPLAYED POSITION 1.  PERFORMED FSEU BITE IAW AMM 27-51-30 WITH A FLAP LOAD RELIEF VALVE ACTUATOR FAULT NOTED.  R & R ACTUATOR IAW AMM 27-51-30.  PERFORMED PSEU BITE IAW AMM 32-09-03 WITH SENSOR 302 FAULT NOTED.  FOUND GREASE ON SENSOR.  CLEANED SENSOR.  RE-ACCOMPLISHED BITE WITH NO FAULTS NOTED.  SEE ALSO AALA20160621005.
